# SDR SIMA20170423002

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 31,173 hours, 26,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14914
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING EXIT LOCATOR SIGN AT ROW 12 WILL NOT ILLUMINATE.   REMOVED AND REPLACED BATTERY AND BATTERY CHARGER NR 3 IAW AMM 33-50-04 AND INVERTER NR 4 IAW AMM 33-50-11 OPS CHECKED GOOD AT THIS TIME.
